CureZone   Log On   Join
Re: Numbness/Tingling in my arms and shoulder area
 
Ruffneck Views: 3,291
Published: 10 years ago
 
This is a reply to # 2,050,744

Re: Numbness/Tingling in my arms and shoulder area


i advise you to stop taking the glandulars completely
i took glandulars for a week (half dose) about a month ago and stopped due to kidney pain.After stopping i started getting tingling, now i am getting serious symtoms of low cortisol and aldosterone - the glandulars are atrophying your adrenals you must stop using them right now.
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2023  www.curezone.com

0.344 sec, (1)